The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On minimal immersions of $S^2$ in $S^{2m}$

Author: Joao Lucas Marques Barbosa
Journal: Bull. Amer. Math. Soc. 79 (1973), 110-114
MSC (1970): Primary 53B25, 32C25, 58D10; Secondary 14H45, 14H99, 14M15, 53C40
MathSciNet review: 0310774
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Calabi, Isometric imbedding of complex manifolds, Ann. of Math. (2) 58 (1953), 1-23. MR 15, 160. MR 57000
  • 2. E. Calabi, Minimal immersions of surfaces in Euclidean spheres, J. Differential Geometry 1 (1967), 111-125. MR 38 #1616. MR 233294
  • 3. E. Calabi, Quelques applications de l'analyse complexe aux surfaces d'aire minima, Topics in Complex Manifolds, University of Montreal, Canada, 1968, pp. 59-81.
  • 4. S. S. Chern, On the minimal immersions of the two sphere in a space of constant curvature, Problems in Analysis, Princeton, N.J., 1970, pp. 27-40. MR 362151
  • 5. S. S. Chern, On minimal spheres in the four sphere, Studies and Essays (Presented to Yu-why Chen on his 60th Birthday, April 1, 1970), Math. Res. Center, Nat. Taiwan Univ., Taipei, 1970, pp. 137-150. MR 43 #3936. MR 278205
  • 6. Wu Hung-Hsi, The equidistribution theory of holomorphic curves, Ann. of Math. Studies, no. 64, Princeton Univ. Press, Princeton, N.J.; Univ. of Tokyo Press, Tokyo, 1970. MR 42 #7951. MR 273070

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53B25, 32C25, 58D10, 14H45, 14H99, 14M15, 53C40

Retrieve articles in all journals with MSC (1970): 53B25, 32C25, 58D10, 14H45, 14H99, 14M15, 53C40

Additional Information


American Mathematical Society